Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Why did I get bleeding during early pregnancy after taking primolut-n for low progesterone ?

doctor says my progesterone is low.gave me two shots of primolut n when i started bleeding in 5th week of pregnancy why
Asked On : Fri, 10 Feb 2012
Answers:  1 Views:  323
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pathologist and Microbiologist 's  Response
Hello. Welcome to HCM
Progesterone deficiency is an important cause of abortion around the 12th-14th week of pregnancy. however, it is an avoidable cause because there is prevention available in the form of exogenous progesterone supplementation. So, your doctor is treating you in an absolutely correct manner.
Take care
Answered: Fri, 10 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor